# SDR AALA201612099016

- Difficulty date: November 26, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD MAIN CABIN LEFT HAND SEAT TRACK AT -Y270, BETWEEN FR 16 AND FR 19. REPAIRED SEAT TRACK PER E190 SRM 51-12-01, 51-10-03 AND 53-10-10.
